Discussion in 'I Have a Question...' started by itsjustme..., Jan 11, 2009.

Thread Status:
Not open for further replies.
  1. itsjustme...

    itsjustme... Guest

    its just me
    sycotic_sarah again
    ive been put on citalopram 10mg for anxiety
    i feel so sleepy and woozy
    anyone been on it before
    side effects?
    whato to expect?
    im a bit shaky too =s
  2. kenny

    kenny Well-Known Member

    Hi Sarah

    10mg is low dosage. I've been on 60mg for so long I'm struggling to remember what it was like when I first started it. I think I felt nauseaous for the first few weeks, also was a bit sweaty. I don't remember feeling anxious on it, but its been nearly 2 years since I started taking it.

    I do think it caused me a bit of drowsiness, in fact I'm sure it still does. thankfully I've got a duvet in my back shop so I can go for a snooze when I get in to work in the morning.

    other side effects initially were diarrhoea, which went away after a couple of days, and loss of libido and other related dysfunction.

    Hope that helps :)
  3. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    10mg of citalopram is a very low dose. Im on 60mg.Shakiness can be put down to the meds. I got insomnia from citalopram. Its best to see your doc hun :hug:
  4. itsjustme...

    itsjustme... Guest

    im not even supposed to be on it, im 16, underage, and i react very badly to medications, i am highly sensitive to them, so to me this is a really high dose if its cuasing me to become this sleepy and shaky and really dazed and such

    ive read thats the side effects but im a bit scared because i dont want these side efects
    should i just stop them
    =/ i dont know what to do
    ive only had one dose?
  5. Jenny

    Jenny Staff Alumni

    When is your next appointment with the GP? If you've only had one dose and are feeling so ill from it then I suggest you either call NHS direct or call your GP surgery tomorrow morning and get advice. Good luck x
  6. itsjustme...

    itsjustme... Guest

    i dont have a next appointment.. he never said to come back or aything. =/
  7. Jenny

    Jenny Staff Alumni

    How are you to get your next prescription? As you're 'underage' and so sensitive to medication I suggest you call the surgery and ask what he's playing at! Or call NHS Direct and see what they say..
  8. itsjustme...

    itsjustme... Guest

    i dont even know
    i will call my gp surgery tomorrow or my mum will
    i really dont know what he is playing at
    its not supposed to be given to under 18s and im 16
    im on the lowest dose but that doesnt make it any better
    im really sensitive to meds because i get side effects even on low doses

    now to make it through the night, im so jittery and restless and blahhhhh
  9. ToHelp

    ToHelp Well-Known Member

    Citalopram or Celexa here in the states is a pretty innocous, very effectivee SSRI when prescribed correctly.

    It is my considered opinion that psychiatric meds should never just be handed out by a general practitioner, for though they are licensed to so do, they are not qualified to do so, and yours is an example "for the books."

    They questions you have about side effects and what to expect are impossible for us to answer because they vary greatly from individual to individual.

    Suggest you drop that damned GP like a hot rock and Sarah and seek out someone specifically credentialled in psychiatry if possible, even if you must wait for while.

  10. itsjustme...

    itsjustme... Guest

    ok i got hardly any sleep last night
    my heart has been acting weird, my eyesight is even worse, i feel shakey and so tired but i just cant sleep im so restless and i had VERY vivid dreams when i did last night, i woke up about 20+ times!!!!! so many times in just ONE hour...

    im going back today and explaining this to him

    we only have one GP in this area, the law is they have to be within the area and we only got one so im stuck.
Thread Status:
Not open for further replies.